# SDR AWXA200201220

- Difficulty date: November 19, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: 140N1530
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON AFT CARGO COMPARTMENT STRINGER AT BS 1290, STR 28 L/H. MAINTENANCE CUTOUT CORROSION DAMAGE ON STRINGER 28 L/H AT BS 1290; FABRICATED A NEW SECTION OF STRINGER, AND STRINGER SPLICE ANGLES; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-03, PG. 201
